Cycles of links and fixed points for orientation preserving homeomorphisms of the open unit disk

Volume 219 / 2012

Juliana Xavier Fundamenta Mathematicae 219 (2012), 59-96 MSC: 37B20, 54H20, 37E30. DOI: 10.4064/fm219-1-4

Abstract

Michael Handel proved the existence of a fixed point for an orientation preserving homeomorphism of the open unit disk that can be extended to the closed disk, provided that it has points whose orbits form an oriented cycle of links at infinity. More recently, the author generalized Handel's theorem to a wider class of cycles of links . In this paper we complete this topic describing exactly which are all the cycles of links forcing the existence of a fixed point.

Authors

  • Juliana XavierIMERL
    Facultad de Ingeniería
    Universidad de la República
    Julio Herrera y Reissig 565
    Montevideo, Uruguay
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image